Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Defect corrections for multigrid solutions of the Dirichlet problem in general domains
HTML articles powered by AMS MathViewer

by Winfried Auzinger PDF
Math. Comp. 48 (1987), 471-484 Request permission


Recently, the technique of defect correction for the refinement of discrete solutions to elliptic boundary value problems has gained new acceptance in connection with the multigrid approach. In the present paper we give an analysis of a specific application, namely to finite-difference analogues of the Dirichlet problem for Helmholtz’s equation, emphasizing the case of nonrectangular domains. A quantitative convergence proof is presented for a class of convex polygonal domains.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65B05, 65N20
  • Retrieve articles in all journals with MSC: 65B05, 65N20
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 471-484
  • MSC: Primary 65B05; Secondary 65N20
  • DOI:
  • MathSciNet review: 878685